# SDR MWEA001147

- Difficulty date: November 16, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 62,308 hours, 37,363 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 99580451
- Condition: Damaged
- Location: Lt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP INTERNAL RIB HAS DRILL MARK AND FASTENER HITTING RADIUS OF RIB STATION XRS 71.  BLENDED DAMAGE, REMOVED FASTENERS, FABRICATED REPAIR ANGLES AND INSTALLED.
